Error analysis for a difference scheme approximating mean curvature flow

Deckelnick, Klaus (2000) Error analysis for a difference scheme approximating mean curvature flow. Interfaces and Free Boundaries, 2 (2). pp. 117-142. ISSN 1463-9963

Full text not available from this repository.

Abstract

We analyse a finite difference scheme for the approximation of level set solutions to mean curvature flow. The scheme which was proposed by Crandall & Lions (Numer. Math. 75, (1996) 17-41) is a monotone and consistent discretization of a regularized version of the underlying problem. We derive an L[infin]-error bound between the numerical solution and the viscosity solution to the level set equation provided that the space and time step sizes are appropriately related to the regularization parameter.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:31
Last Modified: 09 Jul 2012 11:10
URI: http://sro.sussex.ac.uk/id/eprint/16952
📧 Request an update